# SDR JJBA20251024083

- Difficulty date: July 21, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 49,133 hours, 31,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL BETWEEN FR 22 AND 23 CORRODED AROUND FWD NUTPLATE. REMOVED AND REPLACED RH FLOORSILL BETWEEN FR 22 AND 23.
